Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model

Author: Jongmin Han
Journal: Proc. Amer. Math. Soc. 131 (2003), 1839-1845
MSC (2000): Primary 35B40, 81T13
Published electronically: October 1, 2002
MathSciNet review: 1955272
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the maximal solutions $(\phi^\epsilon, A^\epsilon)$in the Abelian Chern-Simons Higgs model on a 't Hooft type periodic domain converges to $(\phi_*,A_*)$ and $\phi_*$ is a harmonic map. We also study asymptotic behaviors of the energy density.

References [Enhancements On Off] (What's this?)

  • 1. F. Bethuel, H. Brezis and F. Hélein, Ginzburg-Landau Vortices, Birkhäuser, Boston, (1994). MR 95c:58044
  • 2. L. A. Caffarelli and Y. Yang, Vortex condensation in Chern-Simons-Higgs model: an existence theorem, Comm. Math. Phys. 168 (1995), pp. 321-336. MR 96b:81076
  • 3. J. Han, Asymptotics for the vortex condensate solutions in Chern-Simons-Higgs theory, Asymptotic Anal. 28 (2001), 31-48.
  • 4. J. Hong, Y. Kim, and P. Y. Pac, Multivortex Solutions of the Abelian Chern-Simons-Higgs Theory, Phys. Rev. Lett. 64 (1990), 2230-2233. MR 91a:81115
  • 5. R. Jackiw and E. J. Weinberg, Self-dual Chen-Simons Vortices, Phys. Rev. Lett. 64 (1990), 2234-2237. MR 91a:81117
  • 6. A. Jaffe and C.H. Taubes, Vortices and Monopoles, Birkhäuser, Boston, 1980. MR 82m:81051
  • 7. G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys. 37 (1996), 3769-3796. MR 97f:58045

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B40, 81T13

Retrieve articles in all journals with MSC (2000): 35B40, 81T13

Additional Information

Jongmin Han
Affiliation: Department of Mathematics, Hankuk University of Foreign Studies, 89 Wangsan-ri Mohyun, Yongin, Kyounggi-do 449-791, Korea

Keywords: Chern-Simons Higgs model, self-duality equations, maximal solutions
Received by editor(s): September 19, 2001
Received by editor(s) in revised form: January 29, 2002
Published electronically: October 1, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society